# SDR P5CA9700100

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Lightning Strike
- Location: Nr 2 Rt  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE NR 2 RIGHT CABIN DOOR IN LOWER CENTER SKIN.  BLENDED OUT AREA ORIGINAL SKIN THICKNESS .063 INCH AFTER REWORK 0.055 INCH PER SRM'S 53-30-03 AND 51-24-11.  TREATED AREA PER 51-10-02.
